# SDR AALA20072314

- Difficulty date: November 27, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N417AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49328
- Aircraft time: 62,834 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Dislodged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHTS AT TAIL COMPARTMENT INOPERATIVE.  RESET BATTERIES IN BATTERY PACK FOR EMERGENCY LIGHTS AT TAIL COMPARTMENT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
